L. F. Guseman Jr.

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1962
Publication period end
1962
Number of co-authors
1

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Luther, H. A., Jr., L. F. Guseman (1962): A finite sequentially compact process for the adjoints of matrices over arbitrary integral. In Communications of the ACM, 5 (8) pp. 447-448. http://doi.acm.org/10.1145/368637.368764